# SDR AUS20010695

- Difficulty date: June 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1013840743
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRSPEED INDICATOR READING 5 KNOTS OUT OVER THE ENTIRE RANGE. FOUND DURING INSPECTION IAW AD/INST/9 AMDT5.
